# SDR AALA20160919010

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 10,747 hours, 4,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BY L2 DOOR DAMAGED. REMOVED AND REPLACED L2 DOOR EXIT SIGN LIGHT IAW AMM 33-51-01 AND 33-51-00. OPERATIONAL CHECK NORMAL. THE AIRCRAFT WAS GROUNDED.
